# SDR SWAA2023032319199

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,079 hours, 26,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERIOR EMER LIGHT INOP<[01] RELAMPED FWD ENTRY DOOR EXTERIOR EMER LIGHT REF AMM 33-51-04. NO FIX. REPLACED POWER SUPPLY FUSE REF AMM 33-51-06. OPS CHK GOOD.
